F. Delbaen, W. Schachermayer
Bernoulli, Vol. 2 (1996), No. 1, pp. 81-105.
We prove that for continuous stochastic processes $S$ based on $(\Om,
\Cal F, \Pr)$ for which there is an equivalent martingale measure $\Q^0$
with square-integrable density $d\Q^0/d\Pr$ we have that the so-called
"variance optimal" martingale measure $\Qo$ for which the density
$d\Qo/d\Pr$ has minimal $L^2(\Pr)$-norm is automatically equivalent to
The result is then applied to an approximation problem arising in Mathematical Finance.
Publications marked with have appeared in refereed journals.
Last modification of static code:
Last modification of list of publications: 2018-02-07